# SDR 98ZZZX1227

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VESTIBULE SILL PLATE FOR SERVICE DOOR SIDE HAS SEVERAL SPOTS OF CORROSION.  REMOVED AND REPLACED AFT VESTIBULE SERVICE DOOR SILL PLATE.
